MathSciNet Relay Station
MathSciNet bibliographic data
MR1818662 20F05 (20E08)
Bartholdi, Laurent Lower bounds on the growth of a group acting on the binary rooted tree. Internat. J. Algebra Comput. 11 (2001), no. 1, 73–88.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement